U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 22-year-old male asked:

Should i take multi-vitamin tablets while using neutrogena for sebhorreic dermatitis to re-grow hair loss?

2 doctor answers4 doctors weighed in
Dr. Erine Kupetsky
Family Medicine 16 years experience
Sure: Multivitamin won't hurt. It's the biotin that helps nails/hair. If your hair loss is from seb derm only, treating the fungus w prescription shampoos will be the solution to hair regrowth, which is about 1 mm/mo.
Dr. Ed Friedlander
Pathology 44 years experience
Your choice: Most people who take multivitamins probably derive no benefit from them, especially if their diet and sun exposure are normal. There is no reason you cannot take a cheap vitamin-and-mineral tablet from a reputable pharmacy chain. Don't spend much money on them, and good luck with the continued treatment of scalp dermatitis -- it can take persistence to treat successfully.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 26-year-old male asked:
1 doctor answer4 doctors weighed in
A 27-year-old male asked about a 24-year-old female:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 9, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.